Doctor, I have rhinitis and nasopharyngitis, which are very uncomfortable. The night before yesterday, I went to the drugstore to buy amoxicillin and took two pills. Yesterday, I began to itch all over my body. From last night to today's day, I began to grow small red pox all over my body. It itches to death. Do I need to go to the hospital? Go to the hospital in the middle of the night?
It's dangerous to take penicillin in the emergency department. You should know that it's dangerous to take penicillin in the hospital. If you have other allergy symptoms, you should know that it's dangerous to take penicillin in the emergency department.
It is not necessarily caused by drugs. It is suggested to go to the hospital for examination in time to clarify the etiology and symptomatic treatment. If you go to the hospital in the middle of the night, you need to hang up the emergency department. It is suggested to drink more water and pay attention to diet. You can eat more light and digestible food instead of spicy food.
There are a lot of antibiotics like this. In addition to these two kinds, you can consider using other drugs to have a look. Another is that you are allergic. You should use some anti allergic drugs to treat it in time.